MathSciNet Relay Station
MathSciNet bibliographic data
MR1198379 94B05 (11T71)
Conway, J. H.; Sloane, N. J. A. Self-dual codes over the integers modulo $4$. J. Combin. Theory Ser. A 62 (1993), no. 1, 30–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement